Title: Relationship between son-trees and symmetric binary b-trees
Authors: OliviĆ©, Hendrik ×
Paredaens, J #
Issue Date: 1980
Publisher: Elsevier science bv
Series Title: Information processing letters vol:10 issue:1 pages:4-8
ISSN: 0020-0190
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Informatics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science